# SDR CALA2018022800827

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 75,855 hours, 18,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101315
- Condition: Dented
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO UPPER FRAME FLANGE AT BS 1440 ABOVE STRINGER 26L.  FOUND DENT OUT OF LIMITS IAW SRM 53-00-07,  FIG 101.   FABRICATED AND INSTALLED A REPAIR IAW SRM 53-00-07, REPAIR 5,  FIG 201.
